Overdose «Baby Calmom»: symptoms and first aid

Overdose «Baby calmom»

«Baby calm» is a dietary Supplement used to eliminate intestinal colic and relieve flatulence in babies first year of life. This drug is not a drug and is not registered as a drug. At the same time, thanks to its safe and natural composition it is widely used in children up to one year. In this article, we decided to investigate whether it is possible to overdose on «Baby Calmom» what side effects can this medication cause, can it be used to relieve flatulence in babies without consulting with your doctor.

The description of the drug

«Baby calm» is rather popular and widely-used dietary Supplement for children. It consists of only natural ingredients, safe for the child’s body and at the same time quite effective, with the appearance of babies intestinal colic. It is available in bottles of 15 or 50 ml.

Active ingredients of the drug

Part of the «Baby Calma» includes the following components:

  • oil of fennel – reduces the formation of gases in the intestines, normalizes the stool, helps to combat chronic constipation in toddler%
  • oil of anise – relieves pain and spasms of intestinal colic, normalizes intestinal motility;
  • peppermint oil – soothes the baby, has a slight sedative effect by reducing pain in the intestine.

Who shows drug

«Baby calm» is not a drug. It is marketed as a dietary Supplement, BAD. If you have any organic diseases of the digestive system it is not assigned.

The only indication for taking this Bud is intestinal colic in children under the age of 1 year. At this age the digestive system in children is underdeveloped, and increased formation of gas and flatulence accompanied by pain in the tummy – a common phenomenon.

If your baby often suffers from intestinal colic, he has a tendency to constipation, or, conversely, develops diarrhea, you need to consult with your pediatrician. The cause of these symptoms can be not only intestinal colic, and allergies, food Allergy, intestinal infection or even inflammatory processes localized in the digestive system. In order to exclude these pathologies, need to be examined by a pediatrician.

Contraindications

As «Baby calm» is not a drug, it has almost no contraindications to receive. It can be used to eliminate intestinal colic in all babies, except those who have Allergy or individual intolerance of its components.

READ  How to take Lactofiltrum in cases of poisoning

Analogues

Nowadays there are many analogues of «Baby Calma», some of them are also considered as biologically active additives, and some are medicines.

The analogs are:

  • «Calikid»;
  • «Espumisan baby»;
  • Pills are very effective;
  • «Gastrokind»;
  • «Pedi voter»;

Remember that the choice of the drug, or supplements for the treatment of intestinal colic in your baby, you need to consult with your pediatrician. The doctor will help you choose the most appropriate remedy, and will tell how to take it.

Is it possible to overdose

In open sources about «Baby calm» there is no information about a possible overdose them. But this does not mean that it can be given uncontrollably and in large doses to a child.

This drug is safe only when it is right dosage. Carefully follow the instructions when removing them from the intestinal colic in your baby.

Side effects of the drug

By taking «Baby Calma» the child may develop an allergic reaction. Its appearance is due to individual intolerance of the drug. Allergies can develop in the form of urticaria and angioedema.

Remember that if a baby was once allergic to «Baby calm» or its analogues, to use this drug ever. Any subsequent use will lead to re-allergies.

In urticaria on body appear red and itchy rashes. They can merge together, forming large patches. The baby becomes restless and cries constantly itches.

Angioedema is more serious and dangerous disease. In its development, appears swelling of the face, swollen eyelids, lips. May also develop edema of the larynx, glottis. This condition may result from asphyxia and suffocation.

READ  The difference food poisoning food infection

If you suspect allergies, you should immediately contact your doctor, pediatrician. If the child starts to develop signs of angioedema should immediately call an ambulance.

First aid of these conditions begins with the immediate cessation of the use of «Baby Calma». If you have Allergy baby, give it to the child.
Incorrect dosing of antihistamines can lead to acute poisoning to the baby. Therefore, if your child is prone to allergies, consult your pediatrician, and ask him to help you choose kid-safe drug, with a light dosage. For example, fenistil is available for children in the form of drops, the dose is easy to calculate and to choose for kids of all ages.

Biologically active additive «Baby calm» helps to eliminate intestinal colic in babies up to one year. It is composed of essential oils of mint, fennel and anise, which effectively compete with increased flatulence. Before using this drug you need to consult with your pediatrician. Improper use can damage the child. In rare cases it can cause the development of acute allergic reactions. At the first signs of allergies should immediately stop using the «Baby Calma» and seek medical help.